Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid Ibuprofen Perspective: front
Hover to Zoom
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid Ibuprofen Perspective: back
Hover to Zoom
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid Ibuprofen Perspective: left
Hover to Zoom
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid Ibuprofen Perspective: right
Hover to Zoom
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid Ibuprofen Perspective: top
Hover to Zoom
Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid Ibuprofen Perspective: bottom
Hover to Zoom

Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid Ibuprofen

4.7(3396)View All Reviews
40 ctUPC: 0030573016743
Purchase Options
Located in AISLE 13
$10.49

Product Details

Advil PM Liqui-Gels combine the ibuprofen brand plus the sleep ingredient to provide pain relief and help relieve occasional sleeplessness associated with minor aches and pains. Each liquid filled capsule contains ibuprofen 200 mg, a headache relief medication and pain reliever, and diphenhydramine 25 mg, a nighttime sleep aid to help you fall asleep and stay asleep.

  • Bottle of 40 Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Ibuprofen for Pain Relief
  • Ibuprofen PM relieves sleeplessness related to pain, with packaging with 20% less plastic by 2022
  • Nighttime sleep aid and pain and headache medicine that helps you fall asleep and stay asleep
  • Liqui-Gel form rushes liquid pain relief right where it hurts
  • Back and body pain medicine and sleep aid for adults and children 12 years and older
  • Take two caplets at bedtime for minor arthritis pain relief and relief of minor aches and pains
  • Flexible Spending Account / Health Savings Account Eligible

Ratings and Reviews

Food 4 Less is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.